HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Existence, Nonexistence of Global Solution and Large Time Behavior of Solutions of a Weakly Coupled System of Reaction-Diffusion Equations

Files in This Item:
pre620.pdf210.33 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83774

Title: Existence, Nonexistence of Global Solution and Large Time Behavior of Solutions of a Weakly Coupled System of Reaction-Diffusion Equations
Authors: Umeda, Noriaki Browse this author
Issue Date: 2-Dec-2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 620
Start Page: 1
End Page: 32
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69428
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University